# SDR COMA2012091890020

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 11,235 hours, 7,091 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP RECEIVED SLAT FAIL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  RESET SLAT CONTROL SYSTEM AND CLEARED INHIBITS IN MDC.  PERFORMED OPS CHECK OF SLATS, OPS CHECK GOOD.
